# SDR SWAA2021081999021

- Difficulty date: July 27, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD CORNER SCUFF PLATE CRACKED ; / [01] UPDATED MEASUREMENTS; [02] FWD CARGO DOOR; FWD CORNER SCUFF PLATE; REPAIRED ON WO 42430-1400-0002; [03] CW  AUDIT CW
